# SDR ASAA2022070738976

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 69,102 hours, 35,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EXIT SIGN LIGHTS OUT. GROUNDED - YES. RELAMPED IAW B737-700 AMM 33-51-01. OPS GOOD.
